# SDR VNAA20250320042

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203305 SN: 00553 DISCREPANCY: LBL 27.0 FLOOR SUPPORT UPPER SURFACE HAS TWO SPOTS OF CORROSION AROUND NUPLATE HOLES AT FS1028.00 AND FS1036.00   REPAIRED LBL27 FLOOR SUPPORT IAW CRJ 700 SRM 53-00-41-201-001-A01
